# SDR 20000609AP009

- Difficulty date: December 9, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, PANEL 262K AFT RIGHT IS DELAMINATED AND HAS CORROSION.  FABRICATED NEW SKIN AND ANGLES.  TREATED, PRIMED AND ASSEMBLIED PER EO NR 99-186 WITH APPROVED 8110-3 DATED 12/08/99.  (M)
